# SDR IPXA2020021085943

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 100,646 hours, 18,650 cycles
- Engine: Pwa PW4460
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/ADURING SHUTDOWN GOT A LEVEL 2 "SELECT FADEC ALT" ALERT FOR ENG 2. ENG 2 WOULD NOT SHUT DOWN IN ALTERNATE OR NORMAL FADEC MODES. SHUT DOWN USING FIRE HANDLE #2. FUEL SWITCH CYCLED 4 PLUS TIMES NO EFFECT.R&R #2 ENGINE FUEL SWITCH IAW AMM 76-12-01. FUEL SWITCH OPS CKS NORMAL.
